# SDR Z5FA2013041557701

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N577CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 5,017 hours, 3,600 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: MP50B1
- Part serial: 4626
- Condition: Intermittent
- Location: Anti Skid Sys
- Part time: 47 hours, 31 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXING AFTER LANDING, BRAKE PRESSURE WAS LOST, MASTER CAUTION WITH LOW BRAKE PRESSURE AND ANT-SKID ANNUNCIATOR ILLUMINATED.   THE ACFT WAS TOWED TO THE FBO.  MX TROUBLESHOT THE DISCREPANCY TO A BAD ANTI-SKID POWER PACK MOTOR ASSY.  LEAK AND OPS CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
